# SDR HEEA968774

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Blades Erroded
- Location: Nr 1 Stage
- Part time: 1,614 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED #1 AND #2 WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED:  (1) ERODED ALL LEADING EDGE AND SULPHIDATION ON 17 OF THE #1 WHEEL BLADES    (2) ERODED LEADING EDGE 11 AND BURNT TRAILING EDGE ON 7 OF THE #1 NOZZLE VANES. PARTS SENT TO ALLISON ENGINE ON AFA#29359A FOR EVALUATION.  (RFSE 250-93-2)
